MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 2H/LT/85MM-MED; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 2H/LT/85MM-MED; PLATE, FIXATION, BONE
Model Number 02.117.702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent implantation of two (2) locking compression plate (lcp) distal humeral plates and unknown screws on (b)(6) 2018.On an unknown date, patient developed hardware issues.On (b)(6) 2018, patient underwent hardware removal due to the plates breaking through the skin.There was no surgical delay reported.Procedure was completed successfully and patient status was stable.This is report 2 of 3 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 2H/LT/85MM-MED
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7681376
Report Number2939274-2018-52845
Device Sequence Number16486399
Product Code HRS
UDI-Device Identifier10886982037183
UDI-Public(01)10886982037183
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.117.702
Device Catalogue Number02.117.702
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/12/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR